# SDR ASAA2012120293397

- Difficulty date: December 2, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 34,230 hours, 15,229 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Part number: 141A60741
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 FWD ENTRY DOOR HARD TO CLOSE. UPPER HINGE CAM PLATE GUIDE LOOSE AND NOISY.  SECURED CAMPLATE BOLTS REF SRM 51-40-04 GEN TORQUE & FOUND GUIDE ARM TO BE OUT OF ADJUSTMENT, ADJUSTED GUIDE ARM ON L-1 DOOR REF AMM 52-11-00-820-801, STEP 2H , ACCOMPLISHED L-1 DOOR TEST, TESTED REF AMM 52-11-21-410-002 STEP F8 (A) (B) LUBRICATED UPPER HINGE GUIDE PLATE TRACKS, REF AMM 12-25-11-640-801  TABE ITEM 2 L-1 DOOR OPPERATES SMOOTHLY & NO NOISE NOTED.
